The dynamics of some discrete models with delay under the effect of constant yield harvesting

Raghib Abu-Saris*, Ziyad Alsharawi, Mohamed Ben Haj Rhouma

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, we study the dynamics of population models of the form xn+1 = xnf (xn-1) under the effect of constant yield harvesting. Results concerning stability, boundedness, persistence and oscillations of solutions are given. Also, some regions of persistence and extinction are characterized. Pielous equation was considered as an example on these models, and a connection with a Lyness type equation has been established at certain harvesting level, which is used to give an explicit description of a persistent set.

Original languageEnglish
Pages (from-to)26-38
Number of pages13
JournalChaos, Solitons and Fractals
Volume54
DOIs
Publication statusPublished - 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The dynamics of some discrete models with delay under the effect of constant yield harvesting'. Together they form a unique fingerprint.

Cite this